Alert archive / Louisiana / Tornado Warnings in 2009
Tornado Warning 32, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 9, 2009, 11:12 PM CDT for 4 parishes in Louisiana. It was in force for 48 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2009, 11:12 PM CDT (04:12 UTC)
- Expired
- Apr 10, 2009, 12:00 AM CDT
- In force
- 48 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Bienville Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Webster Parish, LA
The radar
The Shreveport radar (KSHV), 93 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 11:23 PM CDT | HAIL 1 | Gibsland, LA | |
| Apr 9, 11:33 PM CDT | TORNADO | 4 Ssw Simsboro, LA | AN EF1 TORNADO TOUCHED DOWN ALONG STATE HWY 508 AND MONDY ROAD. SEVERAL TREES AND POWERLINES WERE DOWNED AND A HOME SUSTAINED SOME ROOF DAMAGE. THE TORNADO WAS ON THE GROUND FOR 6 MINUTES WITH A PATH 4.4 MILES LONG AND 150 YARDS WIDE. |
| Apr 9, 11:38 PM CDT | TORNADO | 4 Ssw Simsboro, LA | TREES DOWN IN THE MONDY ROAD AREA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 21 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 9:10 PM CDT | Tornado Watch | SPC | 4 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 4.2 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 938 J/kg
- Mixed-layer CIN
- -186 J/kg
- Mixed-layer LCL
- 814 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 370 m²/s²
- 0-3 km storm-relative helicity
- 290 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KSHV 100412 TORSHV LAC013-049-061-119-100500- /O.NEW.KSHV.TO.W.0032.090410T0412Z-090410T0500Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1112 PM CDT THU APR 9 2009 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL JACKSON PARISH IN NORTH CENTRAL LOUISIANA... SOUTHWESTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA... THIS INCLUDES THE CITIES OF...RUSTON...GRAMBLING... NORTHEASTERN BIENVILLE PARISH IN NORTHWEST LOUISIANA... EXTREME SOUTHEASTERN WEBSTER PARISH IN NORTHWEST LOUISIANA... * UNTIL MIDNIGHT CDT * AT 1111 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES SOUTHWEST OF GIBSLAND...OR 13 MILES SOUTHEAST OF MINDEN...MOVING EAST AT 40 MPH. THIS STORM HAS PRODUCED A TORNADO EARLIER IN CADDO AND BOSSIER PARISHES. * THE TORNADO WILL BE NEAR... GIBSLAND BY 1120 PM CDT... 7 MILES SOUTH OF ARCADIA BY 1130 PM CDT... 6 MILES SOUTH OF GRAMBLING BY 1145 PM CDT... 6 MILES SOUTH OF RUSTON BY 1155 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS. && LAT...LON 3257 9262 3228 9265 3241 9320 3254 9318 TIME...MOT...LOC 0411Z 273DEG 36KT 3246 9314 $$ 13
2 follow-up statements
000 WWUS54 KSHV 100428 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1128 PM CDT THU APR 9 2009 LAC119-100435- /O.CAN.KSHV.TO.W.0032.000000T0000Z-090410T0500Z/ WEBSTER LA- 1128 PM CDT THU APR 9 2009 ...THE TORNADO WARNING FOR WEBSTER PARISH IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS. LAT...LON 3257 9262 3231 9265 3242 9300 3252 9298 TIME...MOT...LOC 0425Z 272DEG 39KT 3246 9294 $$ LAC013-049-061-100500- /O.CON.KSHV.TO.W.0032.000000T0000Z-090410T0500Z/ LINCOLN LA-BIENVILLE LA-JACKSON LA- 1128 PM CDT THU APR 9 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR JACKSON...BIENVILLE AND LINCOLN PARISHES... AT 1125 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR BRYCELAND...OR 14 MILES WEST OF GRAMBLING...MOVING EAST AT 45 MPH. THIS STORM HAS A HISTORY OF PRODUCING A TORNADO EARLIER IN CADDO AND BOSSIER PARISHES. THE TOWNS OF CLAY AND OAK GROVE AND ANSLEY ARE IN THE PATH OF THIS TORNADO. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS. && LAT...LON 3257 9262 3231 9265 3242 9300 3252 9298 TIME...MOT...LOC 0425Z 272DEG 39KT 3246 9294 $$ 13
000 WWUS54 KSHV 100442 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1142 PM CDT THU APR 9 2009 LAC013-049-061-100500- /O.CON.KSHV.TO.W.0032.000000T0000Z-090410T0500Z/ LINCOLN LA-BIENVILLE LA-JACKSON LA- 1142 PM CDT THU APR 9 2009 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT FOR JACKSON...BIENVILLE AND LINCOLN PARISHES... AT 1141 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR IN SHREVEPORT CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED 6 MILES SOUTH OF SIMSBORO...OR 6 MILES SOUTHWEST OF GRAMBLING...MOVING EAST AT 45 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO QUITMAN...BARNET SPRINGS...CHAUTAUQUA SPRINGS AND RUSTON PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND NORTHEAST TEXAS. && LAT...LON 3241 9289 3252 9288 3257 9262 3231 9265 TIME...MOT...LOC 0441Z 272DEG 39KT 3245 9274 $$ 13
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 9, 9:35 PM CDT, 1 hour 37 minutes earlier.
Area forecast discussion, Apr 9, 9:35 PM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 935 PM CDT THU APR 9 2009 .DISCUSSION... SCATTERED SEVERE THUNDERSTORMS...INSTEAD OF DIMINISHING AFTER SUNSET...HAVE ACTUALLY INTENSIFIED. SEVERAL STORMS HAVE ALREADY PRODUCED DAMAGING TORNADOES...AND HAIL OF GOLFBALL TO NEAR BASEBALL SIZE. A FEW STORMS STILL EXHIBITING CLASSIC HOOK SIGNATURES AND GATE TO GATE ROTATION. TORNADO WATCH IN EFFECT FOR ALL SW AR...AND PORTIONS OF NORTHERN LA AND EXTREME NE TX...ALONG AND NORTH OF INTERSTATE 20...UNTIL 2 AM. THINKING IS THAT AN UNUSUALLY PRONOUNCED...AND EASTWARD PROGRESSING DRYLINE...ALONG WITH STRONG MID LVL COOLING...HAS BEEN MECHANISM FOR THIS INTENSE NOCTURNAL CONVECTION. KEEP LOW POPS FOR REMAINDER OF AREA TONIGHT. ANOTHER UPDATE WILL BE ISSUED ONCE A PORTION OF THIS WATCH EXPIRES...OR IF CONVECTION BEGINS TO DIMINISH./VII/ && .AVIATION... SOUTHERLY WINDS WILL CONTINUE THROUGH THE OVERNIGHT HOURS. STRONG TO SEVERE THUNDERSTORMS CAN BE EXPECTED ALONG AND EAST OF A LINE FROM TXK/SHV AFTER 02Z AND BY ELD/MLU BY 06Z. THUNDERSTORMS SHOULD EXIT THE REGION AFTER 06Z. WINDS WILL GRADUALLY SHIFT TO THE WEST BY 12Z...FOLLOWED BY NORTHERLY AT 15KTS WITH GUSTS OVER 20KTS THROUGH FRIDAY. /05/ && .PRELIMINARY POINT TEMPS/POPS... SHV 58 69 49 72 57 / 50 0 0 0 30 MLU 62 72 49 71 55 / 40 10 0 0 30 DEQ 51 64 43 70 54 / 20 0 0 0 20 TXK 54 65 46 71 54 / 40 0 0 0 20 ELD 59 69 48 71 53 / 50 0 0 0 20 TYR 53 72 48 73 59 / 30 0 0 10 40 GGG 55 70 48 73 58 / 30 0 0 10 30 LFK 60 72 51 75 63 / 30 10 10 20 40 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
Hazardous weather outlook, Apr 9, 12:06 PM CDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1206 PM CDT THU APR 9 2009 ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097- 108>112-124>126-138-151-101715- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-HARRISON- PANOLA- 1206 PM CDT THU APR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH THE EVENING HOURS ACROSS MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...NORTHEAST TEXAS AS WELL AS NORTHWEST AND NORTH CENTRAL LOUISIANA. A STRONG UPPER LEVEL STORM SYSTEM...WITH A WELL DEFINED SURFACE LOW... WILL MOVE ACROSS OKLAHOMA THIS AFTERNOON. STRONG TO SEVERE THUNDERSTORMS IN THE FORM OF SUPERCELLS COULD DEVELOP IN THE AIRMASS AHEAD OF A DRYLINE...ASSOCIATED WITH THIS LOW. THIS SEVERE WEATHER THREAT IS VERY CONDITIONAL AS THERE IS A VERY STRONG CAPPING INVERSION IN PLACE TODAY. MOISTURE RETURN IS ALSO IN QUESTION. HOWEVER...THE CAP WILL LIKELY WEAKEN JUST WEST OR NEAR THE COUNTY WARNING AREA BY LATE THIS AFTERNOON. THE END RESULT WILL BE SCATTERED SHOWERS AND THUNDERSTORMS...SOME OF WHICH WILL HAVE THE LIKELIHOOD OF PRODUCING STRONG AND DAMAGING WIND GUSTS ALONG WITH LARGE HAIL. ISOLATED TORNADOES CANNOT BE RULED OUT...BUT A GREATER TORNADIC THREAT EXISTS NORTH OF THE FOUR STATE REGION. THE STORMS WILL LIKELY WEAKEN AS WE TRANSITION INTO THE LATE NIGHT HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... OVER THE WEEKEND...A MUCH STRONGER STORM SYSTEM WILL AFFECT THE FOUR STATE REGION DURING THE DAY EASTER SUNDAY INTO SUNDAY NIGHT. THERE WILL HE A HEIGHTENED SEVERE WEATHER THREAT WITH LARGE HAIL...HIGH AND DAMAGING WINDS...AND ISOLATED TORNADOES...ALONG WITH LOCALLY HEAVY RAINFALL AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVITY WILL LIKELY BE NEEDED ACROSS SOUTHEAST OKLAHOMA...AND PORTIONS OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS... ALONG AND NORTH OF INTERSTATE 30. SOUTH OF INTERSTATE 30...SEVERE WEATHER WILL BE MORE QUESTIONABLE...HOWEVER...SPOTTER ACTIVITATION REMAINS A POSSIBILITY AS FAR SOUTH AS AROUND THE INTERSTATE 20 CORRIDOR. LAZ017>022-TXZ136-137-149-150-152-153-165>167-101715- SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-SMITH-GREGG- CHEROKEE-RUSK-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1206 PM CDT THU APR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... FURTHER SOUTH ACROSS THE DEEP EAST TEXAS LAKES COUNTRY OF NORTHEAST TEXAS INTO WEST CENTRAL AND EAST CENTRAL LOUISIANA... SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS WE TRANSITION INTO THE LATE AFTERNOON HOURS...THROUGH THIS EVENING. THE SEVERE WEATHER THREAT IS MAINLY NORTH OF THE REGION...HOWEVER... STORMS COULD DEVELOP SOUTH ALONG THE DRYLINE AND POSE A HAIL OR WIND THREAT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... OVER THE WEEKEND...A MUCH STRONGER STORM SYSTEM WILL AFFECT THE FOUR STATE REGION DURING THE DAY EASTER SUNDAY INTO SUNDAY NIGHT. THERE WILL HE A HEIGHTENED SEVERE WEATHER THREAT WITH LARGE HAIL...HIGH AND DAMAGING WINDS...AND ISOLATED TORNADOES...ALONG WITH LOCALLY HEAVY RAINFALL AND FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL MOST LIKELY NOT BE NEEDED ACROSS THE SOUTHERN THIRD OF DEEP EAST TEXAS AS WELL AS WEST CENTRAL AND EAST CENTRAL LOUISIANA LATE THIS AFTERNOON AND TONIGHT.
In the hours before
Local storm report, Apr 9, 10:38 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1038 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1014 PM TORNADO 5 NNW SHREVEPORT 32.53N 93.84W
04/09/2009 CADDO LA AMATEUR RADIO
SPOTTER IN THE FIELD REPORTS TREES ON HOUSES IN LAKEVIEW
SUBDIVISION AND HWY 169 CLOSED DUE TO TREES ON ROAD
&&
04Local storm report, Apr 9, 10:40 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM HAIL 6 S EL DORADO 33.13N 92.66W
04/09/2009 E0.88 INCH UNION AR TRAINED SPOTTER
&&
04Local storm report, Apr 9, 10:43 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1043 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1035 PM HAIL 11 WNW JUNCTION CITY 33.10N 92.90W
04/09/2009 M1.75 INCH UNION AR LAW ENFORCEMENT
ARKANSAS STATE POLICE REPORT OF GOLF BALL SIZED HAIL NEAR
THREE CREEKS.
&&
ASTEVENSLocal storm report, Apr 9, 10:58 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1058 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1053 PM TORNADO SHREVEPORT 32.47N 93.80W
04/09/2009 CADDO LA LAW ENFORCEMENT
*** 1 INJ *** TREE FELL ON CAR. 3100 BLOCK OF ASTON.
WOMAN TRAPPED IN CAR.
&&
ASTEVENSLocal storm report, Apr 9, 11:06 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1106 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM HAIL 9 WNW JUNCTION CITY 33.09N 92.86W
04/09/2009 E1.25 INCH UNION AR LAW ENFORCEMENT
ARKANSAS STATE POLICE VEHICLE DAMAGED FROM HAIL
&&
04Local storm report, Apr 9, 11:09 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1109 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1104 PM HAIL 9 WNW JUNCTION CITY 33.07N 92.87W
04/09/2009 M1.25 INCH UNION AR LAW ENFORCEMENT
ARKANSAS STATE POLICE VEHICLE DAMAGED BY HAIL.
&&
ASTEVENSThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 9:37 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 38 min |
| Apr 9, 9:50 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 39 min |
| Apr 9, 9:53 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 52 min |
| Apr 9, 9:54 PM CDT | Tornado Warning | SHV | Claiborne, Webster | 51 min |
| Apr 9, 9:58 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 47 min |
| Apr 9, 10:13 PM CDT | Tornado Warning | SHV | Claiborne, Webster | 47 min |
| Apr 9, 10:22 PM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 53 min |
| Apr 9, 10:33 PM CDT | Tornado Warning | SHV | Bossier, Webster | 27 min |
| Apr 9, 10:39 PM CDT | Tornado Warning | SHV | Claiborne, Union | 66 min |
| Apr 9, 10:52 PM CDT | Tornado Warning | SHV | Bienville, Webster | 23 min |
| Apr 9, 11:48 PM CDT | Tornado Warning | SHV | Jackson, Lincoln, Ouachita | 42 min |
| Apr 10, 12:17 AM CDT | Tornado Warning | SHV | Ouachita | 43 min |
Nearby
Tornado Warnings in Louisiana, 2009Every tornado warning in 2009Tornadoes in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.